# SDR BAQA091233

- Difficulty date: November 21, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,563 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Laminate Stop
- Part number: 105317261
- Part serial: 51302
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEFFLON WORN OUT, CORROSION.
